# SDR IXXA20120203002O

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Part time: 75,381 hours, 26,442 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FL310, MAIN CARGO DOOR LIGHT ILLUMINATED. THE CREW RETURNED TO DEPARTURE WITHOUT INCIDENT.  FOUND SWITCH S9022 OUT OF TOLERANCE.  ADJUSTED SWITCH IAW AMM 52-71-09.  DOOR LIGHTS AND SWITCHES OP CHECKED GOOD.  DEPRESSURIZED ACFT.  PREFORMED OPS CHECKED AND TESTED DOOR AND SWITCHES IAW AMM 52-30-00.  OPS CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE.
